Vol. 33, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Extension and behavior at infinity of solutions of certain linear operational differential equations

Hector O. Fattorini

Vol. 33 (1970), No. 3, 583–615
Abstract

We consider the linear differential equation u′′ + Bu+ Au = 0 with coefficients A,B unbounded operators in a Banach space E. Under the assumption that the Cauchy problem for it is well posed in a suitable sense, continuation and behavior at infinity of solutions are studied.

Mathematical Subject Classification
Primary: 34.95
Secondary: 34.50
Milestones
Received: 4 March 1969
Published: 1 June 1970
Authors
Hector O. Fattorini